# SDR SWIA202054176

- Difficulty date: October 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF 48 MO TASK CARD, FOUND THE FLOOR LEVEL STRAP CORRODED AT FS 559 BETWEEN THE LT FLOOR SILL AND LBL 27.  C-CHECK RO 11/21/2020.  REMOVED CORRODED STRAP AND INSTALLED NEW FLOOR LEVEL STRAP AT FS 559 BETWEEN THE LT FLOOR SILL AND LBL 27, REF DRW AND CRJ200 SRM.  PRESSURE CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
